1 doctor weighed in:

I have eustachian tube dysfunction & am taking sudafed and afrin (oxymetazoline). How long will it take to clear up and when will the ringing in ears take to clear up?

1 doctor weighed in
Dr. Sanford Archer
ENT - Head & Neck Surgery

In brief: Depends

Eustachian tube dysfunction can been sudden related to swimming or other pressure related changes or related chronic problems related to allergy.
If you have been on those meds for over a week, you may need something stronger, so see a physician or an ENT doctor.

In brief: Depends

Eustachian tube dysfunction can been sudden related to swimming or other pressure related changes or related chronic problems related to allergy.
If you have been on those meds for over a week, you may need something stronger, so see a physician or an ENT doctor.
Dr. Sanford Archer
Dr. Sanford Archer
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available